# SDR AT9900831

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN MASK INSPECTION FAILED DROP TEST,  5 PANELS DID NOT DEPLOY, ROW 24, SEAT: A-C, ROW 25, SEAT: D,E,F, ROW 4, SEAT: A-C, FORWARD FLIGHT ATTENDANT PANEL, ROW 23, SEAT: D,E,F.  ADJUSTED PANEL DOOR AND REPOSITIONED LANYARD IAW DC9 MM 35-20-2, 35-20-3.
